# SDR AALA20041080

- Difficulty date: October 29, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING FUNCTIONAL CHECK OF EMERGENCY LIGHTS BATTERY PACKS IN BUSINESS CLASS FAILED TIME TEST.  REPLACED BATTERY PACKS AT L2 FOR BUSINESS CLASS EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
